# SDR CALA2017122804633

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 11,399 hours, 1,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S EMERGENCY FLASHLIGHT INOPERATIVE.   REMOVED AND REPLACED THE BATTERY. OPS CHECKED GOOD.
